Bluelight

Thread: Few steps away from DEATH (250mg bk-2C-B)

Results 1 to 13 of 13
  1. Collapse Details
    Few steps away from DEATH (250mg bk-2C-B) 
    #1
    Bluelighter Grigore's Avatar
    Join Date
    Jan 2014
    Location
    Cemetery
    Posts
    252
    Skull
    I am writing this trip report in order to raise awareness and prevent others from taking heroic doses of RC's.

    Mindset: Quite depressed, going through withdrawal from benzo abuse.
    Psychical state: Quite good.

    Trip Duration: 9pm-7am (10 hours)
    Trip Aftermath: ~72 hours. Tracers, headaches, dizziness, losing psychical balance and experiencing general motor incoordination, ataxia, delayed reflexes, suppressed appetite and libido, twitching, insomnia, worsened emotional state, psychosis, 4kg of weight lost.

    Into the trip:

    250 mg of bk-2C-B, ROA- Orally ingested, through 2 capsules.
    The time in the trip is estimated.

    T+1:30: Uneasiness felt, questioning if it's just placebo.

    T+2:00: Trip starts with visible tracers and other visual distortions along with increasingly deranging feelings of nausea and mental discomfort.

    T+2:30 Throwing up twice. The intensity of visuals is already similar to that of a trip on 500ug of acid.

    T+3:00 Heart palpitations and thoughts of worry can no longer be ignored.

    T+3:30 Throwing up again.

    Sweating up very badly, delayed thought flow and paranoia, inability to walk properly, intense visual hallucinations resembling mostly hundreds of eyes and other patterns including satanic symbols replacing my visual field along with thoughts about death.

    T+4:00 5 mg of lorazepam taken in order to SURVIVE.
    At this time I'm barely able to move and laid still in the bath tub waiting to die, not being able to speak, scream or use my phone in order to call the ambulance.

    T+4:30 Severe twitching, muscle stiffness, vasoconstriction, fever, tachycardia. Not feeling the benzos yet, waiting to die any moment, unable to stand up or move my arms nor legs. Barely maintaining myself conscious.

    T+5:00 Benzos start hitting, hallucinations are slightly less intense and I start being able to move, surprised I haven't died yet, took another 4 mg of lorazepam.

    T+6:00 Still in the bath tub, realized I was steps away from death. Finally being able to stand up on my feet.
    Got out of the bath tub and went into my bedroom, still hallucinating and twitching.

    T+6:30 Trying to sleep, took 30 mg of zolpidem.

    T+7:00 Can't fall asleep, spending my time hallucinating and imagining myself being a monk for the rest of my life and promising myself that I won't ever take drugs again for the sake of living and not going through this hell again.

    T+10:00 (7am) Hallucinations are finally less intense.

    Conclusion: Taking high doses of acid is not the same as taking high doses of RC's.
    Think 10 times before deciding to take a high dose of any RC.

    Thank you for reading and stay safe. I am thankful for still being alive.
    Last edited by Grigore; 26-12-2017 at 19:26. Reason: spelling mistakes
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Quote Originally Posted by Grigore View Post
    Can't fall asleep, spending my time hallucinating and imagining myself being a monk for the rest of my life and promising myself that I won't ever take drugs again for the sake of living
    Thanks for posting. I am sure a lot of us have had that thought. Thanks for the warning and report. And you lived to come back and tell us. There is purpose in life! (I hope)
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Moderator
    Sex Love & Relationships
    pofacedhoe's Avatar
    Join Date
    Mar 2008
    Location
    dreamsville
    Posts
    7,001
    benzo withdrawl high dose trip= why would you?
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Moderator
    Psychedelic Drugs
    Trip Reports
    Philosophy and Spirituality
    The Dark Side
    Xorkoth's Avatar
    Join Date
    Feb 2006
    Location
    In the mountains
    Posts
    28,508
    Dude you're withdrawing from benzos, this isn't really about bk-2C-B. You should seek medical help with a taper, if discontinuing benzos is causing you this sort of experience, you need to be on a regimented taper. They're dangerous to come off of cold turkey, you can have seizures which can even be life-threatening in a worst case scaenario. Psychosis is also a possibility. Are you okay?

    It sounds like you are habituated to large doses of lorazeapm and maybe zolpidem. You need to address this. It will be difficult, but the reason you are feeling so bad right now is definitely because of benzo withdrawal. This is the first thing you need to deal with. Please visit The Dark Side forum, there are resources there, for example coming up with a taper schedule.

    Seriously man, you need to deal with this.
    Last edited by Xorkoth; 28-12-2017 at 06:03.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter Grigore's Avatar
    Join Date
    Jan 2014
    Location
    Cemetery
    Posts
    252
    I'm doing better now and I know that quitting benzos cold turkey is the most stupid thing I could do, yet that's exactly what I've done a week ago. It's still horrible yet it got better since day 5.

    Was taking only 2mg of lorazepam and 2 mg of alprazolam along with 20mg of zolpidem daily though.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Moderator
    Psychedelic Drugs
    Trip Reports
    Philosophy and Spirituality
    The Dark Side
    Xorkoth's Avatar
    Join Date
    Feb 2006
    Location
    In the mountains
    Posts
    28,508
    For how long? Please be vigilant, benzo withdrawal can last a long time and I've heard stories of it getting worse after a surprising amount of time. You are not through the woods yet after only a week. Unless you were only taking them daily for a short amount of time.
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Bluelighter Grigore's Avatar
    Join Date
    Jan 2014
    Location
    Cemetery
    Posts
    252
    3 years of daily use.
    During the peak of my abuse, I remember taking around 5 mg+ of alprazolam, 4 mg of lorazepam, 2 mg of nitrazepam and ~30 mg of zolpidem.

    What are you suggesting? Should I start taking them again in a smaller dosage? I'm still fighting with insomnia, muscle twitching, anxiety and many more.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Moderator
    Psychedelic Drugs
    Trip Reports
    Philosophy and Spirituality
    The Dark Side
    Xorkoth's Avatar
    Join Date
    Feb 2006
    Location
    In the mountains
    Posts
    28,508
    Geez. Well, most people do a slow taper, it's what is recommended. On the other hand if you can make it through without becoming psychotic or having a seizure, it'll be over much faster.

    A taper would be, basically take the minimum amount per day to feel okay (but not high). Then every week, drop it a tiny bit. So, for example maybe you take 1mg of each and 10mg of zolpidem (or you might need more). Then after a week drop to 0.9mg of each and 9mg of zolpidem. Another week, 0.8/8, etc. If you're taking pills you'll want a scale so you can effectively divide it, crumble the pill and dose the appropriate amount of powder.

    Again, if you think you can make it through cold turkey, it'll be over much faster. But it can be really dangerous. You don't want to have a seizure, that's for sure. You can also become delusional/psychotic, and people never realize they are delusional when it's happening. If you start shaking more strongly, and/or you realize you are hallucinating, you should do a taper.

    There is a lot of info in The Dark Side forum.
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Bluelighter Grigore's Avatar
    Join Date
    Jan 2014
    Location
    Cemetery
    Posts
    252
    Thank you. I guess I'm already quite fine now apart from insomnia.
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Moderator
    Psychedelic Drugs
    Trip Reports
    Philosophy and Spirituality
    The Dark Side
    Xorkoth's Avatar
    Join Date
    Feb 2006
    Location
    In the mountains
    Posts
    28,508
    Hey how you doing man?
    Reply With Quote
     

  11. Collapse Details
     
    #11
    Bluelighter Grigore's Avatar
    Join Date
    Jan 2014
    Location
    Cemetery
    Posts
    252
    Just recovered from psychosis induced by sleep deprivation due to abuse of stimulants.
    I'm glad you remembered me Xorkoth.

    Do you believe I should have any reason of concern regarding the fact that every single time I smoke weed my brain steps into madness? I start getting visuals, paranoid thoughts, flashbacks, just like the ones that I experience during stimulant psychosis.
    And this all started 2 summers ago when I had my highest dose of acid, also my first DMT breakthrough.
    Reply With Quote
     

  12. Collapse Details
     
    #12
    Moderator
    Psychedelic Drugs
    Trip Reports
    Philosophy and Spirituality
    The Dark Side
    Xorkoth's Avatar
    Join Date
    Feb 2006
    Location
    In the mountains
    Posts
    28,508
    Well, do you "step into madness" without smoking weed? The obvious solution seems to not ever smoke weed. If this has just been happening recently, it's probably because of benzo withdrawal.
    Reply With Quote
     

  13. Collapse Details
     
    #13
    Bluelighter Grigore's Avatar
    Join Date
    Jan 2014
    Location
    Cemetery
    Posts
    252
    Yep, benzo withdrawal was the cause of more problems than I've thought about.
    Thank you for highlighting that.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •